Paper «A bound on the p-length of p-solvable groups» published in Glasg. Math. J.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

Jon González-Sánchez, Francesca Spagnuolo

A bound on the p-length of p-solvable groups

Glasg. Math. J., 57(1) (2015), 167–171


Let G be a finite p-solvable group and P a Sylow p-subgroup of G. Suppose that $\gamma_{\ell (p-1)}(P)\subseteq \gamma_r(P)^{p^s}$ for ℓ(p−1) < r + s(p − 1), then the p-length is bounded by a function depending on ℓ.

2010 Mathematics subject classification: primary 20D10; secondary 20D15